Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: David A. Vogan Jr.
Title: Unitary representations of reductive Lie groups
Additional book information Annals of Mathematics Studies, vol. 118, Princeton University Press, Princeton, N. J., 1987, x + 308 pp., $60.00 cloth, $19.50 paper. ISBN 0-691-08481-5, ISBN 0-691-08482-3.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: A. W. Knapp
Journal: Bull. Amer. Math. Soc. 21 (1989), 380-384
PII: S 0273-0979(1989)15872-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia